# SDR 06FDEA2854

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 42,354 hours, 15,456 cycles
- Engine: Pwa JT9*
- Engine time: 30,860 hours, 12,887 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED AT ROTATION.  ENGINE CHANGE APPROVED, NR 2 ENGINE REPLACEMENT IN WORK.
